# SDR DALA2024052305434

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 24,100 hours, 18,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3932, EMERGENCY SLIDE ILLUMINATION LIGHT INOP AT R4 DOOR. CORRECTIVE ACTION: RELAMPED EMERGENCY SLIDE ILLUMINATION LIGHT AT R4 DOOR. (LP 6015513)
